Paralmax Extra

Paralmax Extra

201912-0068 • 60376 Views • Box of 15 blisters x 10 film-coated tablets
COMPOSITION

Each film-coated tablet contains

Active ingredients:

Paracetamol 500 mg
Cafein 65 mg

 

Treatment of mild and moderate pain, reducing fever.

Pain

- Paracetamol is used to temporarily relieve pain in the treatment of mild to moderate pain. The most effective medication is to relieve low-intensity pain of non-visceral origin.

-  Paracetamol has no effect rheumatic treatment. Paracetamol is an alternative to salicylates (preferred in patients with contraindications or intolerance to salicylates) for the relief of mild pain or fever.

Fever

- Paracetamol is often used to lower body temperature in patients with fever of all causes but does not reduce body temperature in normal people. However, antipyretic therapy is generally nonspecific, does not affect the course of the underlying disease, and may mask the patient's condition.

 

POSOLOGY AND METHOD OF ADMINISTRATION 

Method of administration 

PARALMAX EXTRA is administered orally with a full glass of water. 

It can be used together or not with meals. It should take from 4 to 6 hours between the two doses. 

Do not use paracetamol for self-treatment of pain in adults over 10 days without the physician’s guidance, because the prolonged pain may be a sign of other medical condition that required a doctor's diagnosis and treatment. 

Do not take paracetamol for fever above 39.5 oC, fever lasting more than 3 days, or recurrent fever, unless the physician guides because these fevers are signs of serious illness and the use of antipyretic may hide the situation of a patient.

Posology

Adults and children aged 12 years and over: 1-2 tablets, twice or three times a day not exceeding 8 tablets per day.

CONTRAINDICATIONS    

History of hypersensitivity to any ingredient of the drug.

Patients with serious liver failure.

Patients suffering from hemolytic G6PD enzyme deficiency.

Coronary insufficiency, myocardial infarction, tachycardia, ventricular beats.

Not suitable for children under 12 years of age.

WARNING AND PRECAUTIONS FOR USE

Do not take it with any other products containing paracetamol.

Patients with alcoholism.

Patients with impaired liver, and kidney.

Chronic anemia.

Patients with angina, myocardial injury.

Doctors should warn the patients about the signs of serious skin side effects such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) or Lyell's syndrome, acute generalized exanthematous pustulosis (AGEP).

PREGNANCY AND LACTATION 

Pregnancy:

- The safety of paracetamol during pregnancy has not been established with possible ADRs on fetal development. Therefore, paracetamol should be used in pregnancy only when needed.

Lactation:

- Studies of lactation, paracetamol did not show any ADRs in breastfed infants.

EFFECTS ON ABILITY TO DRIVE AND USE MACHINES 

Paracetamol has no or negligible influence on the ability to drive and use machines.

SHELF LIFE: 36 months from the manufacturing date. Do not use after the expiry use.

Box of 15 blisters x 10 film-coated tablets. 

Box of 10 blisters x 12 film-coated tablets. 

Box of 15 blisters x 12 film-coated tablets.

 

Your comment

Similar products

PARALMAX 250 GÓI
Gói nhôm. Hộp 30 gói × 1,5 g thuốc bột sủi bọt.
Contact Us
EFFER-PARALMAX C 500/150
Box of 05 strips x 04 effervescent tablets
Contact Us
Paralmax 500 (effervescent tablet)
Box of 05 strips x 04 effervescent tablets and a leaflet
Contact Us
PARALMAX 500 CAPS
Bottle of 200 hard capsules
Contact Us
Paralmax Extra (120 tablets)
Box of 10 blisters x 12 film-coated tablets.
Contact Us
Effer Bostacet
Box of 5 blisters x 4 effervescent tablets. 
Contact Us
Effer Paralmax 250 (effervescent tablets)
Box of 05 blister x 04 effervescent tablets
Contact Us
Conoges 200
Box of 03 blisters x 10 capsules.
Contact Us
Chitogast 30
Box of 03 blisters x 10 film-coated tablets
Contact Us
Bostrypsin
Box of 02 blisters x 10 tablets, 10 blisters x 10 tablets
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.